# SDR QML2ML0292

- Difficulty date: August 5, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N217LN
- Make and model: Bolkms BK117B2
- Aircraft serial: 7042
- Aircraft time: 9,634 hours, 33,627 cycles
- Engine: Lyc LTS101*
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Shaft
- Part number: 4639205011
- Part serial: 2521
- Condition: Corroded
- Location: Main Rotor
- Part time: 5,130 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR SHAFT ASSY REMOVED FOR OTHER MX/INSP AND FRETTING WAS IDENTIFIED ON A JOURNAL FOR A SEAL RING.
